Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The valence of harmonic polynomials

Author: A. S. Wilmshurst
Journal: Proc. Amer. Math. Soc. 126 (1998), 2077-2081
MSC (1991): Primary 30C55
MathSciNet review: 1443416
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper gives an upper bound for the valence of harmonic polynomials. An example is given to show that this bound is sharp.

References [Enhancements On Off] (What's this?)

  • 1. J. Clunie and T. Sheil-Small, Harmonic univalent functions, Ann. Acad. Sci. Fenn. Ser. A I Math. 9 (1984), 3-25. MR 85i:30014
  • 2. F. Kirwan, Complex Algebraic Curves, Cambridge University Press (1992). MR 93j:14025
  • 3. A. Lyzzaik, On the valence of some classes of harmonic maps, Math. Proc. Cambridge Philos. Soc. 110 (1991), 313-325. MR 92f:31001
  • 4. -, Local properties of light harmonic mappings, Canad. J. Math. 44 (1992), 135-153. MR 93e:30048
  • 5. T. Sheil-Small, On the Fourier series of a finitely described convex curve and a conjecture of H. S. Shapiro, Math. Proc. Cambridge Philos. Soc. 98 (1985), 513-525. MR 86m:42009
  • 6. A. S. Wilmshurst, Complex harmonic mappings and the valence of harmonic polynomials, D. Phil. thesis, University of York, England, 1994.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C55

Retrieve articles in all journals with MSC (1991): 30C55

Additional Information

A. S. Wilmshurst
Affiliation: Department of Mathematics, University of York, York Y01 5DD, England

Communicated by: Albert Baernstein II
Article copyright: © Copyright 1998 American Mathematical Society